MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSUP215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during endovascular treatment of an intracranial aneurysm procedure, while repositioning, the subject guidewire distal end got fractured.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.H4 manufacturing date ¿ added.Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that during manipulation of the synchro guidewire in circulation distal to the stent mesh, the distal end of the guidewire fractured during repositioning.The additional information received indicates that the guidewire experienced resistance in the tip, where it broke.Some friction/resistance was encountered during the procedure and slight force was used to overcome resistance.The device was not returned for analysis.Based on a review of all available information it is probable that the resistance experienced at the tip of the wire and the force applied to overcome that resistance caused the guidewire to fracture.It is likely that there were procedural and/or anatomical factors present during the clinical procedure which caused the reported friction/resistance.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the reported guidewire distal tip broken/fractured during use and guidewire difficult to advance, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.H6 type of investigation, investigation findings, investigation conclusions are updated.Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.During visual inspection, the distal end of the subject guidewire was confirmed to be fractured.The distal end of the guidewire was not returned.The functional inspection was unable to perform as the guidewire was fractured.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported guidewire fracture was confirmed.The reported difficulty to advance the guidewire was unable to be replicated, however the damage to the device is consistent with the reported event.The device failed to meet specification when received, based on the damage noted to the returned device.It was reported that during manipulation of the guidewire in circulation distal to the stent mesh, the distal end of the guidewire fractured during repositioning.The additional information received indicates that the guidewire experienced resistance in the tip, where it broke.Some friction/resistance was encountered during the procedure and slight force was used to overcome resistance.The device was returned, and it was confirmed to have been fractured to the distal tip.It is probable that the device fractured as a result of the resistance experienced and the slight force applied to overcome that resistance.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the reported and analyzed ¿guidewire distal tip broken/fractured during use¿ and the reported ¿guidewire difficult to advance¿ , as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SYNCHRO SELECT-14 SUPPORT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22873191
Report Number3012931345-2025-00141
Device Sequence Number10290809
Product Code MOF
UDI-Device Identifier07613327508611
UDI-Public(01)07613327508611(17)270915(10)0000723574
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSUP215STR
Device Lot Number0000723574
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/22/2025
12/18/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/14/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS INFINITY LS (STRYKER).
Patient Age54 YR
Patient SexFemale